| Model Number |
X SERIES |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), the device restart/reboot itself multiple times.Complainant indicated that after the third attempt the device worked fine and they were able to resume treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing which included bench handling and multiple 12 lead acquisitions without duplicating the customer report.The internal memory was reconfigured as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.Activity logs were erased prior to being returned to zoll.